EXPLORE!

Concurrent use of other drugs may increase risk of bleeding with NOACs

  164 Views

eMediNexus    07 October 2017

A study published October 3 2017 in JAMA has cautioned that physicians prescribing non vitamin K oral anticoagulants NOACs should consider the potential risks associated with concomitant use of other drugs. In the study of more than 90 000 individuals with nonvalvular atrial fibrillation the risk of major bleeding was significantly increased with concurrent use of amiodarone fluconazole rifampin or phenytoin compared with NOAC use alone.

To comment on this article,
create a free account.

Sign Up to instantly get access to 10000+ Articles & 1000+ Cases

Already registered?

Login Now

Most Popular Articles

News and Updates

eMediNexus provides latest updates on medical news, medical case studies from India. In-depth medical case studies and research designed for doctors and healthcare professionals.